# SDR A6WA200260046

- Difficulty date: October 21, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bac 146200A
- Aircraft serial: E2041
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 4679C000
- Part serial: 3333363
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 12,608 hours, 14,631 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, EXPERIENCED SLIGHT HAZE IN COCKPIT FOLLOWING SHUTDOWN OF NR 1 AND NR 2 PACKS, HAZE DISSIPATED.  MAINTENANCE RAN BOTH PACKS, VERIFIED NR 1 PACK INOPERATIVE.  REMOVED AND REPLACED PACK TEMP CONTROL VALVE.  (M)
